# SDR C2XA00CL066

- Difficulty date: September 11, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N81553
- Make and model: Beech 1900D
- Aircraft serial: UE222
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210410
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ON LANDING APPROACH (FLARE) RIGHT PROPELLER FEATHERED CAUSING THE A/C TO YAW SEVERELY TO RIGHT. A/C LANDED SAFELY WITHOUT FURTHER INCIDENT. MX REMOVED/REPLACED RIGHT PROPELLER GOVERNOR IAW BEECHCRAFT MM 61-20-00. THE OPS WERE GOOD AND A/C WAS TEST FLOWN BACK TO CLEVELAND. THE TEST FLIGHT WAS GOOD AND WAS RELEASED FOR SERVICE.
